Fluey symptoms

I feel as though I am becoming a bore ! but has anyone experienced severe "flu- like "symptoms 20 to 30 mins. After rising but has found out the reason and been able to remedy them? I have this for 8 years now the only relief being when I started in Liquid Thyroxine but it returned again after a few months .I am now into my 11th week on 40 Mcg T3 and dividing it into 4 spread throughout the day .The "fluey feeling which can be quite severe can go if I sit for a

longish period and then returns when I move around It can be so bad that I feel unable to do anything .My new and supposedly excellent Endo showed little interest when I told him how I felt and indicated that it was nothing to do with him!

lastly is it better to take thyroid meds . Lastly is it good to take Thyroid meds . sublingually? I have read articles for and against this practice.

My blood test results 3 weeks ago were FT4 3.4

TSH 3.2 and FT3 7.0

2 Replies

oldestnewest
  • Pig4u, the molecules in T4 and T3 are too large to be absorbed sublingually. The tablets should be swallowed with water on an empty stomach one hour before, or 2 hours after, food and drink, 2 hours away from supplements and other medication, and 4 hours away from iron, vitamin D, B12 and folate.

    TSH 3.2 is high for someone taking 40mcg T3 but FT3 7.0 is usually top of the range and I'm wondering whether it is high T3 which is making you feel fluey. You might try skipping a couple of doses to see whether the fluey symptoms improve. If so, reduce dose to 30mcg which you can split dose 2-3 times daily.

  • I have the same fluey symptoms Pig4u, it has been going on for a long time. I took Armour, and it was the same, no matter how I change the dose or frequency I get it. In fact I am suffering right now, have been like this for a week. I am currently on 50 mcg T3 that I take in one dose (I don't have a thyroid). So you are not alone.

You may also like...